RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1969, Volume 33, Issue 5, Pages 1120–1131 (Mi izv2194)  

This article is cited in 2 scientific papers (total in 2 papers)

On the density of probability measures of diffusion-type processes

R. Sh. Liptser, A. N. Shiryaev


Abstract: In this paper we obtain a formula (9) for the derivative $\varphi_t(\omega)$, with respect to Wiener measure, of the Radon–Nikodým measure corresponding to the diffusion type process (1).

Full text: PDF file (888 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1969, 3:5, 1055–1066

Bibliographic databases:

UDC: 519.2
MSC: 60A10, 60J60, 46E30, 46B22

Citation: R. Sh. Liptser, A. N. Shiryaev, “On the density of probability measures of diffusion-type processes”, Izv. Akad. Nauk SSSR Ser. Mat., 33:5 (1969), 1120–1131; Math. USSR-Izv., 3:5 (1969), 1055–1066

Citation in format AMSBIB
\Bibitem{LipShi69}
\by R.~Sh.~Liptser, A.~N.~Shiryaev
\paper On the density of probability measures of diffusion-type processes
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1969
\vol 33
\issue 5
\pages 1120--1131
\mathnet{http://mi.mathnet.ru/izv2194}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=260025}
\zmath{https://zbmath.org/?q=an:0265.60077}
\transl
\jour Math. USSR-Izv.
\yr 1969
\vol 3
\issue 5
\pages 1055--1066
\crossref{https://doi.org/10.1070/IM1969v003n05ABEH000830}


Linking options:
  • http://mi.mathnet.ru/eng/izv2194
  • http://mi.mathnet.ru/eng/izv/v33/i5/p1120

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. Sh. Liptser, A. N. Shiryaev, “Interpolation and filtering of a jump-like component of a Markov process”, Math. USSR-Izv., 3:4 (1969), 853–865  mathnet  crossref  mathscinet  zmath
    2. R. Sh. Liptser, A. N. Shiryaev, “On the absolute continuity of measures corresponding to processes of diffusion type relative to a Wiener measure”, Math. USSR-Izv., 6:4 (1972), 839–882  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:364
    Full text:127
    References:48
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021